Contact: +91-9711224068
Journal of Entomology and Zoology Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2349-6800 | ISSN Online: 2320-7078

Journal of Entomology and Zoology Studies

updates
NAAS Rating: 5.53 NEW
2015, Vol. 3, Issue 6
Morphological variations in natural populations of Anopheles (Cellia) culicifacies Giles collected from Northwest India

Jagdish Kaur

Studies have been conducted on the palpi and wings of Anopheles (Cellia) culicifacies Giles to observe variations. As many as 10 types of morphological variations have been studied and illustrated in this paper.
Pages : 01-04 | 829 Views | 98 Downloads
How to cite this article:
Jagdish Kaur. Morphological variations in natural populations of Anopheles (Cellia) culicifacies Giles collected from Northwest India. 2015; 3(6): 01-04.
Call for book chapter
Journals List Click Here Research Journals Research Journals
Please use another browser.